# SDR GJQA065663

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404W
- Make and model: Bell 206L-4
- Aircraft serial: 52055
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 406040021101
- Condition: Cracked
- Location: Transmission
- Part time: 3,185 hours
- Component: 206040004115
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRANSMISSION LOWER CHIP LIGHT ILLUMINATED IN-FLIGHT. AFTER LANDING, INSPECTION REVEALED FAIRLY LARGE FERROUS CHIP THAT APPEARED LIKE PIECE OF GEAR TOOTH.  TEAR DOWN INSPECTION REVEALED INPUT SPIRAL BEVEL GEAR CRACKED 360 DEGREES THROUGH THE RING. THE CRACK PATH EXTENDED THROUGH ONE BOLT HOLE.
